MAUDE Adverse Event Report: SEE H.10 DELTAFILL18 24MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL18 24MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182460
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.[conclusion]: the healthcare professional reported that during the coil embolization procedure of an aneurysm at the splenic artery, the deltafill 18 24mm x 60cm coil (dlf182460 / s10238) was used but the deltafill 18 coil did not make the adequate shape as the physician had expected it.When the physician attempted to resheath it, the sheath introducer became damaged.The deltafill 18 coil was replaced with another deltafill 18 of the same size and the procedure was successfully completed without further issues or delay.It was confirmed that there was no difficulty with positioning the deltafill 18 coil at the target site, no resistance at any time during the advancement of the coil through the microcatheter, there was no damage to the device inner packaging or to the actual coil prior to use, the coil delivery system was prepped without any issue, and the physician did not apply excessive force during the unsheathing and resheathing of the device.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The product was discarded and thus, not available to be returned for evaluation.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s10238) presented no issues during the manufacturing or inspection processes related to the reported complaint.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure of an aneurysm at the splenic artery, the deltafill 18 24mm x 60cm coil (dlf182460 / s10238) was used but the deltafill 18 coil did not make the adequate shape as the physician had expected it.When the physician attempted to resheath it, the sheath introducer became damaged.The deltafill 18 coil was replaced with another deltafill 18 of the same size and the procedure was successfully completed without further issues or delay.It was confirmed that there was no difficulty with positioning the deltafill 18 coil at the target site, no resistance at any time during the advancement of the coil through the microcatheter, there was no damage to the device inner packaging or to the actual coil prior to use, the coil delivery system was prepped without any issue, and the physician did not apply excessive force during the unsheathing and resheathing of the device.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The product was discarded and thus, not available to be returned for evaluation.

Brand Name
DELTAFILL18 24MM X 60CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8000773
Report Number3008114965-2018-00776
Device Sequence Number428056
Product Code KRD
UDI-Device Identifier10886704077183
UDI-Public10886704077183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberDLF182460
Device Lot NumberS10238
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1